# SDR SWAA2021081242272

- Difficulty date: March 9, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 48,368 hours, 28,788 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Component: Door, Boeing
- Component part number: 146A611029
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR REQUIRES REPLACEMENT DUE TO DAMAGE OUT OF LIMITS. / REMOVED AND REPLACED AFT CARGO DOOR PER AMM 52-31-00. TAG NO: 652420 PN ON: 146A6110-29 SN ON: 001885 PN OFF: SN OFF: 001973
